# SDR DL757020037

- Difficulty date: January 11, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- Aircraft time: 55,222 hours, 30,504 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37505
- Condition: Dented
- Location: Fs 1680, S-17l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 1620-1720 / STRG. 14A-20L :            SKIN REPLACEMENT                                            THE FUSELAGE SKIN WAS FOUND WITH NUMEROUS DENTS AND GOUGES  NEAR THE L4 DOOR OPENING.  THE SKIN PANEL WAS REMOVED TO    ELIMINATE ALL OF THE DAMAGE LOCATIONS.  A NEW SKIN PANEL    WAS INSTALLED PER ER/A 382226-14.
